RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 213, Number 2, Pages 257–260 (Mi dan37910)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Necessary conditions in a minimax problem

V. G. Boltyanskiia, I. S. Chebotarub

a V. A. Steklov Mathematical Institute, USSR Academy of Sciences
b Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR, Kishinev

Full text: PDF file (477 kB)

Bibliographic databases:
UDC: 517.27+62-50
Presented: Л. С. Понтрягин
Received: 21.03.1973

Citation: V. G. Boltyanskii, I. S. Chebotaru, “Necessary conditions in a minimax problem”, Dokl. Akad. Nauk SSSR, 213:2 (1973), 257–260

Citation in format AMSBIB
\Bibitem{BolChe73}
\by V.~G.~Boltyanskii, I.~S.~Chebotaru
\paper Necessary conditions in a minimax problem
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 213
\issue 2
\pages 257--260
\mathnet{http://mi.mathnet.ru/dan37910}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0355745}
\zmath{https://zbmath.org/?q=an:0307.49026}


Linking options:
  • http://mi.mathnet.ru/eng/dan37910
  • http://mi.mathnet.ru/eng/dan/v213/i2/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Boltyanskii, “The method of tents in the theory of extremal problems”, Russian Math. Surveys, 30:3 (1975), 1–54  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:34
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019